# SDR AU981171

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 2140 · Heating System
- Part: Combustor
- Part number: 762
- Condition: Cracked
- Location: Heater
- Component: 8259JR2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN HEATER COMBUSTION CHAMBER CRACKED IN PREVIOUSLY WELD REPAIRED AREA.   PART TC:  660.
